CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Zainy-al-Yasry-A"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: Article
Number of items: 2.

Article

Denicola, Domenic and Marcolli, Matilde and Zainy al-Yasry, Ahmad (2010) Spin foams and noncommutative geometry. Classical and Quantum Gravity, 27 (20). Art. No. 205025. ISSN 0264-9381. https://resolver.caltech.edu/CaltechAUTHORS:20101012-141717687

Marcolli, Matilde and Zainy al-Yasry, Ahmad (2008) Coverings, correspondences, and noncommutative geometry. Journal of Geometry and Physics, 58 (12). pp. 1639-1661. ISSN 0393-0440. https://resolver.caltech.edu/CaltechAUTHORS:20170712-075152597

This list was generated on Mon Jan 18 17:57:39 2021 PST.